# SDR ASAA9810008

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Transmitter
- Part number: 873203041
- Condition: Inoperative
- Location: Cabin
- Stage of operation: DE
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURNIG DESCENT, THE EMERGENCY EXIT FLOOR TRACK LIGHTS ILLUMINATED AND THEN EXTINGUISHED AFTER 20 SECONDS.  REPLACED MID CABIN TRANSMITTER AND LIGHTS OPERATED NORMALLY.  (M)
